Követés
Bernd Ammann
Bernd Ammann
Professor for Global Analysis, Universität Regensburg
E-mail megerősítve itt: mathematik.uni-regensburg.de - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Pseudodifferential operators on manifolds with a Lie structure at infinity
B Ammann, R Lauter, V Nistor
Annals of Mathematics, 717-747, 2007
1002007
A variational problem in conformal spin geometry
B Ammann
Habilitationsschift, Universität Hamburg, 2003
962003
On the geometry of Riemannian manifolds with a Lie structure at infinity
B Ammann, R Lauter, V Nistor
International Journal of Mathematics and Mathematical Sciences 2004 (4), 161-193, 2004
882004
Sobolev spaces on Lie manifolds and regularity for polyhedral domains
B Ammann, AD Ionescu, V Nistor
Documenta Mathematica 11, 161-206, 2006
842006
The Dirac operator on nilmanifolds and collapsing circle bundles
B Ammann, C Bär
Annals of Global Analysis and Geometry 16, 221-253, 1998
811998
The smallest Dirac eigenvalue in a spin-conformal class and cmc-immersions
B Ammann
arXiv preprint math/0309061, 2003
732003
A spinorial analogue of Aubin’s inequality
B Ammann, JF Grosjean, E Humbert, B Morel
Mathematische Zeitschrift 260 (1), 127-151, 2008
602008
A spin-conformal lower bound of the first positive Dirac eigenvalue
B Ammann
Differential Geometry and its applications 18 (1), 21-32, 2003
572003
A multifractal mass transference principle for Gibbs measures with applications to dynamical Diophantine approximation
AH Fan, J Schmeling, S Troubetzkoy
Proceedings of the London Mathematical Society 107 (5), 1173-1219, 2013
552013
The second Yamabe invariant
B Ammann, E Humbert
Journal of functional analysis 235 (2), 377-412, 2006
552006
Mass endomorphism and spinorial Yamabe type problems on conformally flat manifolds
B Ammann, E Humbert, B Morel
arXiv preprint math/0503299, 2005
542005
Smooth Yamabe invariant and surgery
B Ammann, M Dahl, E Humbert
Journal of Differential Geometry 94 (1), 1-58, 2013
492013
Weighted sobolev spaces and regularity for polyhedral domains
B Ammann, V Nistor
Computer Methods in Applied Mechanics and Engineering 196 (37-40), 3650-3659, 2007
452007
Surgery and harmonic spinors
B Ammann, M Dahl, E Humbert
Advances in mathematics 220 (2), 523-539, 2009
422009
Complex powers and non-compact manifolds
B Ammann, R Lauter, V Nistor, A Vasy
Communications in Partial Differential Equations 29 (5-6), 671-705, 2004
422004
Dirac-harmonic maps from index theory
B Ammann, N Ginoux
Calculus of Variations and Partial Differential Equations 47, 739-762, 2013
412013
Spin-Strukturen und das Spektrum des Dirac-Operators
BE Ammann
341998
A spinorial energy functional: critical points and gradient flow
B Ammann, H Weiss, F Witt
Mathematische Annalen 365, 1559-1602, 2016
302016
Regularity for eigenfunctions of Schrödinger operators
B Ammann, C Carvalho, V Nistor
Letters in Mathematical Physics 101 (1), 49-84, 2012
302012
Well‐posedness of the Laplacian on manifolds with boundary and bounded geometry
B Ammann, N Große, V Nistor
Mathematische Nachrichten 292 (6), 1213-1237, 2019
272019
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20